| Model Number |
VTICM5 12.6 (-10.0,3.5) |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported following an implantable collamer lens (icl) implantation procedure, the patient experienced rotation with repositioning.The lens was exchanged with a longer length length lens and the problem was resolved.
Additional Manufacturer Narrative
H6- health effect clinical code 4582- lens rotation.H6- type of investigation 4110- work order search: no similar complaint event reported for units within the same lot.Secondary surgical intervention to remove/replace/reposition the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim # (b)(4).